# SDR DALA2024051005109

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 930, Rbl89
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 CABIN SEAT TRACK BROKEN AT STA 930 AND RBL 88.5. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM 53-00-52. (0333582)
